# SDR DALA2018032701946

- Difficulty date: March 24, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,270 hours, 33,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT TEST, THE R1 LIGHT DID NOT WORK.  THE BATTERY PACK WAS REPLACED.  A TEST WAS PERFORMED. TESTED OK IAW AMM 33-51-00 710-801.
